# SDR SWAA2024060684948

- Difficulty date: May 12, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FITTING LOCATED BS 947; LBL 49; WL 208.1 AT AFT GALLEY AREA 2024-318126<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N: 130066701; DUE DATE: 09-JUN-24.;[02] REPLACED INTERCOSTAL LOCATED BS 947 T0 967; LBL 49; WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 147A5650 SHETTS 55 REV A;[03] REPLACED INTERCOSTAL LOCATED BS 947 T0 967; LBL 49; WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 147A5650 SHETTS 55 REV A;[04] CORRECTED CORRECTIVE ACTION 3   REPLACED INTERCOSTAL LOCATED BS 947 T0 967; LBL 49; WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 147A5650 SHETTS 55 REV A  ITEM RII
